# SDR C1HA200281005

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 62,746 hours, 33,656 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 REVERSER OPERATING LIGHT ILLUMINATED AT FL 330 AND NORMAL THRUST SETTING.  PERFORMED COM PROCEDURE, LIGHT REMAINED ILLUMINATED.  PERFORMED VISUAL INSPECTION OF TR ACTUATOR SWITCH AND CONNECTIONS.  INSPECTED ACTUATOR AND TR BUCKETS FOR LOOSENESS.  OPERATED ENGINE AND VERIFIED PROPER LIGHT FUNCTION.  CLEANED AND LUBRICATED MOVING PARTS OF LIGHT SWITCH.
